# SDR TI1R001484

- Difficulty date: June 4, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Engine: Tmeca ARRIEL1
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 1042011968E
- Part serial: 150090
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTIMETER, ENCO - BARROW POT KNOB DOES NOT ENGAGE BARROW POT ON OCCASION.  REMOVED AND REPLACED.
